Alert archive / Tennessee / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 82, NWS Nashville, TN

June 6, 2022Humphreys County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 6, 2022, 8:29 PM CDT for Humphreys County, Tennessee. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2022, 8:29 PM CDT (01:29 UTC)
Expired
Jun 6, 2022, 9:15 PM CDT
In force
46 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Humphreys County, TN

The radar

The Ft Campbell radar (KHPX), 91 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2022-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 500 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2022-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
500 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1213 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted.

577 
WUUS54 KOHX 070129
SVROHX
TNC085-070215-
/O.NEW.KOHX.SV.W.0082.220607T0129Z-220607T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Nashville TN
829 PM CDT Mon Jun 6 2022

The National Weather Service in Nashville has issued a

* Severe Thunderstorm Warning for...
  Northern Humphreys County in Middle Tennessee...

* Until 915 PM CDT.

* At 829 PM CDT, a severe thunderstorm was located over Camden,
  moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Waverly, Camden, New Johnsonville and McEwen. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3598 8802 3600 8800 3603 8800 3605 8799
      3613 8792 3617 8792 3619 8794 3625 8780
      3623 8771 3607 8757 3596 8802
TIME...MOT...LOC 0129Z 246DEG 22KT 3607 8801 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Adcock
2 follow-up statements
463 
WWUS54 KOHX 070148
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
848 PM CDT Mon Jun 6 2022

TNC085-070215-
/O.CON.KOHX.SV.W.0082.000000T0000Z-220607T0215Z/
Humphreys TN-
848 PM CDT Mon Jun 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN HUMPHREYS COUNTY...

At 848 PM CDT, a severe thunderstorm was located near Waverly, moving
east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Waverly, Camden, New Johnsonville and McEwen. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3599 8789 3603 8794 3608 8796 3613 8792
      3617 8792 3618 8793 3625 8779 3623 8771
      3607 8757
TIME...MOT...LOC 0148Z 248DEG 21KT 3610 8788 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Adcock
574 
WWUS54 KOHX 070214
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
914 PM CDT Mon Jun 6 2022

TNC085-070224-
/O.EXP.KOHX.SV.W.0082.000000T0000Z-220607T0215Z/
Humphreys TN-
914 PM CDT Mon Jun 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HUMPHREYS COUNTY WILL
EXPIRE AT 915 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

LAT...LON 3599 8789 3603 8794 3608 8796 3613 8792
      3617 8792 3618 8793 3625 8779 3623 8771
      3607 8757
TIME...MOT...LOC 0214Z 246DEG 22KT 3616 8771 

$$

Adcock

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 7:36 PM CDT, 53 minutes earlier.

Area forecast discussion, Jun 6, 7:36 PM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
736 PM CDT Mon Jun 6 2022

...New MESOSCALE UPDATE...

.MESOSCALE UPDATE FOR EVENING AND OVERNIGHT CONVECTION...
Issued at 726 PM CDT Mon Jun 6 2022

Storms have diminished somewhat from their earlier peak this
afternoon. This is consistent with what the HRRR has been
predicting during the last several cycles. The evening sounding
from OHX shows a nearly saturated column, and also some
instability (tall, thin CAPE with modest lapse rates). There is
also some low-level wind shear, as the 0-3 km SRH clocks in at
191. A weak upper trough is in the process of rotating through
Middle Tennessee this evening, which will put us under a northwest
flow aloft later on and this may contribute to some additional
destabilization. The HRRR does show considerable re-development of
storms in Middle Tennessee toward midnight, with widespread
convection lasting through the night and into the morning. So we
cannot "stand down" despite the current lull on the radar scope.
No forecast changes are planned for now.

&&

.SHORT TERM...
(This afternoon through Tuesday Night)
Issued at 131 PM CDT Mon Jun 6 2022

Showers and storms continue to move east into the mid state ahead
of the upper shortwave trough that will bring additional showers
and storms through the overnight hours. CAPE values will be
highest across the western half of the area, and deep layer shear
continues to trend upward this afternoon into the evening. Strong
to severe thunderstorms will be possible, with the main threat
being damaging wind gusts. Low level shear is strong as well, so
cant rule out tornado potential this afternoon and evening either.
Ahead of a weak cold front associated with this upper wave
tonight, another band of showers and storms will be possible. Some
instability does look to remain overnight, so strong to severe
storm potential will remain, but also added moisture with high
PWAT values around 2 inches will allow for a flooding threat as
well. CAMs are highlighting areas along and north of I-40 for
heavy rain potential, but everywhere in the mid state will need to
be weather aware this afternoon through tomorrow morning for
flooding potential with heavy rain, and strong to severe
thunderstorms with damaging winds and maybe even a tornado or two.

Another weaker shortwave will move through during the day Tuesday,
but it looks like we will have a short break in the rain Tuesday
morning. Diurnal heating as well as the approaching wave will
increase precip chances during the afternoon and into the evening.
Strong to severe storms may be possible if instability can
increase during the afternoon hours, but that will depend on how
much coverage and how long the rain lasts during the morning hours
after sunrise Tuesday morning. Another shortwave will be right on
the heels of the earlier Tuesday shortwave trough, so rain chances
look to continue Tuesday night into Wednesday morning.

&&

.LONG TERM...
(Wednesday through next Monday)
Issued at 131 PM CDT Mon Jun 6 2022

Wednesday looks to start with ongoing showers and a few
thunderstorms as the shortwave approaches and the Midwest broad
trough continues to develop and swing eastward. Best chances for
showers and thunderstorms on Wednesday still looks to be during
the afternoon to early evening, yet again with some instability
and shear in place, so more strong to severe storms will be
possible then as well. Drier conditions should move in on
Thursday, maybe with isolated showers in the south and east, as
northwest flow moves in aloft. That wont last long though as a
strong shortwave moves through the upper flow and brings showers
and thunderstorms in Friday afternoon and evening, possibly
carrying into the early morning hours Saturday. Most of the
instability stays to our south, but if that CAPE creeps northward
with the next model runs through the week, we could have another
strong to severe storm threat Friday afternoon and evening.

Saturday may be dry for the northwest, but some lingering showers
could hold in the south and east during the day. Northwest flow
and an approaching ridge will start off Sunday and next week, with
a much welcomed drier period. The upper high in the Plains does
not move as far east as previous runs, so the hot temps stay off
to our west, but still expecting highs in the 90s Tuesday and
Wednesday.

&&

.AVIATION...
(00Z TAFS)
Issued at 630 PM CDT Mon Jun 6 2022

Waves of showers and thunderstorms will move across Middle TN and
affect the TAF sites. VFR will go down to MVFR/IFR in and around
thunderstorms. In addition MVFR CIGs expected around sunrise due
to low clouds...especially where rain was received this afternoon
evening and in and around low lying areas and bodies of water.
More showers and thunderstorms expected again tomorrow afternoon
and evening.

Winds will be southerly overnight and swing around to the
southwest tomorrow after 15Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      68  87  68  85 /  90  60  60  90
Clarksville    67  85  67  84 /  90  50  60  80
Crossville     64  79  64  79 /  80  70  60  90
Columbia       67  87  67  84 /  90  60  60  80
Cookeville     66  82  67  81 /  90  60  60  90
Jamestown      63  80  63  80 /  90  60  60  90
Lawrenceburg   67  86  67  83 /  80  50  60  80
Murfreesboro   67  87  68  85 /  90  50  60  90
Waverly        66  85  67  83 /  90  60  60  80

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...Barnwell
LONG TERM....Barnwell
AVIATION.....12
UPDATE.......Rose
Hazardous weather outlook, Jun 6, 2:33 PM CDT, 5 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
233 PM CDT Mon Jun 6 2022

TNZ005>011-023>034-056>066-075-077>080-093>095-071945-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
233 PM CDT Mon Jun 6 2022

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...This afternoon and tonight.

Strong to severe thunderstorms will be possible across the mid state
this afternoon through the overnight hours, especially along and west
of I-65. Main concerns will be strong to damaging winds, brief heavy
downpours that may lead to localized flooding, and some large hail.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

During the afternoon and evening hours Tuesday, Wednesday, and
possibly Friday, strong to severe thunderstorms will be possible
across the mid state, with the main threats being damaging wind gusts
and heavy rainfall that may lead to localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

06

In the hours before

Local storm report, Jun 6, 4:51 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
451 PM CDT MON JUN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             4 W ASHLAND CITY        36.28N 87.13W
06/06/2022  E1.00 INCH       CHEATHAM           TN   PUBLIC

            TRAINED SPOTTER REPORTED QUARTER SIZE HAIL.

&&

FB
Special weather statement, Jun 6, 5:04 PM CDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Nashville TN
504 PM CDT Mon Jun 6 2022

TNZ007-008-027-028-062245-
Robertson TN-Davidson TN-Wilson TN-Sumner TN-
504 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of northeastern
Davidson, Sumner, northwestern Wilson and southeastern Robertson
Counties through 545 PM CDT...

At 503 PM CDT, Doppler radar was tracking a strong thunderstorm near
Joelton, or 9 miles south of Springfield, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gallatin, Springfield, Hendersonville, Goodlettsville, White House,
Millersville, Greenbrier, Coopertown, Ridgetop, Cross Plains,
Portland, Joelton, Orlinda, Mitchellville, Bledsoe Creek State Park,
Whites Creek and Cottontown.

This includes the following highways...
 Interstate 65 between mile markers 93 and 120.
 Interstate 24 between mile markers 32 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3633 8631 3624 8687 3634 8692 3637 8691
      3639 8692 3638 8694 3641 8695 3664 8655
      3665 8649
TIME...MOT...LOC 2203Z 247DEG 28KT 3636 8683

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Barnwell
Special weather statement, Jun 6, 5:09 PM CDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Nashville TN
509 PM CDT Mon Jun 6 2022

TNZ005-006-062300-
Stewart TN-Montgomery TN-
509 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of northwestern
Montgomery and northeastern Stewart Counties through 600 PM CDT...

At 509 PM CDT, Doppler radar was tracking a strong thunderstorm near
Big Rock, or 9 miles northeast of Dover, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Clarksville, Big Rock, Indian Mound and Woodlawn.

This includes Interstate 24 between mile markers 1 and 3.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3652 8731 3645 8774 3663 8779 3664 8729
TIME...MOT...LOC 2209Z 247DEG 28KT 3656 8771

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Barnwell
Special weather statement, Jun 6, 7:00 PM CDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Nashville TN
700 PM CDT Mon Jun 6 2022

TNZ007-008-027-070030-
Robertson TN-Davidson TN-Sumner TN-
700 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of north central
Davidson, western Sumner and eastern Robertson Counties through 730
PM CDT...

At 659 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ridgetop, or 9 miles south of Springfield, moving northeast at 25
mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Gallatin, Springfield, Hendersonville, Goodlettsville, White House,
Millersville, Greenbrier, Coopertown, Ridgetop, Cross Plains,
Joelton, Orlinda, Whites Creek and Cottontown.

This includes the following highways...
 Interstate 65 between mile markers 95 and 118.
 Interstate 24 between mile markers 32 and 42.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3663 8662 3642 8643 3624 8682 3634 8692
      3637 8691 3638 8691 3639 8692 3638 8693
      3638 8695
TIME...MOT...LOC 2359Z 234DEG 23KT 3636 8682

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Rose
Special weather statement, Jun 6, 7:49 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Nashville TN
749 PM CDT Mon Jun 6 2022

TNZ008-009-070130-
Sumner TN-Macon TN-
749 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of northeastern Sumner
and northwestern Macon Counties through 830 PM CDT...

At 749 PM CDT, Doppler radar was tracking a strong thunderstorm near
Portland, or 8 miles north of Gallatin, moving northeast at 25 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Westmoreland, Portland and Oak Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3663 8606 3643 8643 3651 8663 3665 8647
TIME...MOT...LOC 0049Z 230DEG 22KT 3650 8651

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Adcock
Special weather statement, Jun 6, 8:27 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Nashville TN
827 PM CDT Mon Jun 6 2022

TNZ008-009-070145-
Sumner TN-Macon TN-
827 PM CDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of northeastern Sumner
and northwestern Macon Counties through 845 PM CDT...

At 826 PM CDT, Doppler radar was tracking a strong thunderstorm over
Westmoreland, or 11 miles west of Lafayette, moving east at 20 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lafayette and Westmoreland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3663 8600 3650 8595 3648 8619 3649 8621
      3649 8624 3647 8624 3647 8628 3665 8635
TIME...MOT...LOC 0126Z 253DEG 17KT 3659 8623

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

Rose

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:00 PM CDTSpecial Weather StatementOHXRobertson30 min
Jun 6, 7:49 PM CDTSpecial Weather StatementOHXSumner41 min
Jun 6, 8:27 PM CDTSpecial Weather StatementOHXMacon18 min
Jun 6, 9:13 PM CDTSpecial Weather StatementOHXHumphreys32 min
Jun 6, 9:39 PM CDTSpecial Weather StatementOHXMacon36 min
Jun 6, 10:04 PM CDTSpecial Weather StatementOHXRobertson26 min
Jun 6, 10:27 PM CDTSpecial Weather StatementOHXSumner33 min
Jun 6, 10:39 PM CDTSpecial Weather StatementOHXMacon, Sumner, Trousdale36 min
Jun 6, 10:44 PM CDTSpecial Weather StatementOHXSumner31 min
Jun 6, 11:24 PM CDTSpecial Weather StatementOHXMacon, Trousdale51 min
Jun 7, 12:41 AM CDTSevere Thunderstorm WarningOHXRobertson, Sumner34 min
Jun 7, 12:46 AM CDTAreal Flood AdvisoryOHXClay, Macon, Robertson, Sumner6 hr
Jun 7, 12:49 AM CDTTornado WarningOHXRobertson, Sumner26 min
Jun 7, 1:13 AM CDTSevere Thunderstorm WarningOHXMacon, Robertson, Sumner27 min
Jun 7, 1:40 AM CDTSpecial Weather StatementOHXMacon, Smith, Trousdale50 min
Jun 7, 2:24 AM CDTSpecial Weather StatementOHXSmith, Wilson51 min
Jun 7, 4:28 AM CDTSpecial Weather StatementOHXBedford32 min
Jun 7, 4:35 AM CDTTornado WarningOHXBedford13 min
Jun 7, 4:58 AM CDTAreal Flood AdvisoryOHXCannon, DeKalb, Putnam, Rutherford, Smith, White and 1 more6 hr
Jun 7, 1:32 PM CDTSpecial Weather StatementOHXLewis43 min
Jun 7, 2:15 PM CDTSpecial Weather StatementOHXMarshall45 min
Jun 7, 3:17 PM CDTSevere Thunderstorm WarningOHXWilliamson28 min
Jun 7, 3:43 PM CDTSpecial Weather StatementOHXWilliamson32 min
Jun 7, 3:44 PM CDTAreal Flood AdvisoryOHXLawrence, Wayne3 hr
Jun 7, 4:01 PM CDTSpecial Weather StatementOHXDickson, Humphreys, Rutherford, Williamson44 min
Jun 7, 4:09 PM CDTSevere Thunderstorm WarningOHXRutherford, Williamson21 min
Jun 7, 4:26 PM CDTSpecial Weather StatementOHXCheatham, Davidson, Dickson, Houston, Stewart, Williamson34 min
Jun 7, 4:29 PM CDTSpecial Weather StatementOHXCannon, DeKalb, Rutherford, Warren31 min
Jun 7, 4:57 PM CDTSpecial Weather StatementOHXCheatham, Davidson33 min
Jun 7, 4:58 PM CDTSpecial Weather StatementOHXDeKalb, Putnam, White, Wilson32 min
Jun 7, 5:05 PM CDTSpecial Weather StatementOHXCannon, Rutherford, Van Buren, Warren25 min
Jun 7, 5:19 PM CDTAreal Flood AdvisoryOHXDeKalb, Putnam, Smith, Wilson3 hr
Jun 7, 5:28 PM CDTSevere Thunderstorm WarningOHXPutnam32 min
Jun 7, 5:30 PM CDTAreal Flood AdvisoryOHXCheatham, Davidson3 hr
Jun 7, 5:42 PM CDTSpecial Weather StatementOHXWilson33 min
Jun 7, 5:43 PM CDTFlash Flood WarningOHXDeKalb, Jackson, Putnam, Smith, White, Wilson3 hr
Jun 7, 5:43 PM CDTSpecial Weather StatementOHXJackson32 min
Jun 7, 5:56 PM CDTSpecial Weather StatementOHXOverton34 min
Jun 7, 6:09 PM CDTSpecial Weather StatementOHXJackson, Overton, Smith, Trousdale36 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.